Stopping finaesteride 12 days in after ed, How do i prevent crashing and is it possible not to crash?

İ think im gonna keep this post as a diary and update once in a while on my situation
Where are you from (country)?

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
google
What is your current age, height, weight?
18 180 83kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
finaesteride 1mg a day
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

What condition was being treated with the drug?
hair loss

For how long did you take the drug (weeks/months/years)?
12 days

How did you quit (cold turkey or taper off)?
cold turkey

How long into your usage did you notice the onset of side effects?
ive had watery semen and lowered libido since the third day
What side effects did you experience that have yet to resolve since discontinuation?
weird libido and penis shrinkage when soft, as if theres less blood going to it when not used and shrivels up
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
Complete Impotence
[x ] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
[x ] Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
[not that extreme but paranoid ] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ x] Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
[ x] Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
[ x] Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
[x ] Lowered body temperature

Other (please explain)
testicular pain after quitting

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
nothing

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
So i have been balding eversince i was 16 and recently i started nearing the midpoint between nw2 and 3 however its very well hidden by my hair style and since taking saw palmeto for a few months worked well for me last year i decided finaesteride cant be that bad and no way someone in top shape like myself would be affected by it and got it perscribed. 3 Days in i notice lowered libido and watery ejaculate but that could be the temporary sid effects ive heard abot, on the 12th day while i wa showering i noticed that my penis seemed more wrinkled and thinner than it usually was and when i tried to get an erection i couldnt only later i managed to do it trough porn and even then it went down if not touched for 3 seconds and decided im quitting fin for good. next day i got similar problems along with anxiety and paranoia and similar ed but the next day that being yesterday i got somewhat better i saw i got more circulation down there it was easier to get up and anxiety was almost gone now on the third day i seem to be mostly recoverd up here and down there except theres still a tiny bit of shrinkage but my libido seems a little higher than normal and my ability to get aroused by visual stimulus is in overdrive along with rock hard erections wich worries me a little because i keep hearing of people getting better after a few days and then crashing shortly after.
So what would you guys say should i tell my family what happened ? Cause i would rather not if possible but im also afraid of crashing and chemicaly castrating myself before realizingm my dream of reincarnating genghis khans empire and wrecking havoc on the modern world with my genes.

I don’t know any remedy to not crash (I never crashed myself).

But I will tell you one thing I wish I would have known in my early days of PFS.

Invest in a penis pump, one with a vacuum gauge, and start pumping daily! Be careful not to use to much vacuum and hurt yourself (that’s why you need one with a gauge).

The literature around this is very robust when it comes to androgen deprivation therapy in prostate cancer. It’s been shown to mitigate the negative effects on penile tissue, to preserve size and ability to sustain an organic erection.

In many cases after ADT in cancer patients, pumping is required of they will never be able to achieve an organic boner again.

2 Likes

so thisi s the third da since this post and on the first day since writing it my libido cameback tenfold along with rock hard erections but still had watery semen and some shrinkage but the next day and today everything seems 100% back to normal no side effects left and hopefully it stays that way altough ill make sure to update this post from time to time because when i was looking for pfs journals i couldnt find anything like this

2 Likes

shockingly the night after i wrote the previous post i got struck with symptoms again and persisted untill the day after now as i am typing this im pretty much back where i was when i first quit finasteride with lowered libido shrinkage and lowered blood circulation altough i heard the fnaesterides sides are completely gone after 2 weeks or so untill then all i can do is pray

Hi @etrel

Welcome to the forum. How long has it been since you stopped the drug?

If you are still in the first few weeks, it could be entirely likely that your side effects resolve.

Give it some time, try to relax as much as possible and do not take any more substances until a few months has passed.

Keep us updated and best of luck.

Hey, its been about 11 days since and ive been normal for 3 days but this night i got hit with sides again hope itll go away in 2 days like it did the last 2 times

7 days since the last update and my libido is back to normal besides my penis still being shrunken when soft other than that i may be experiencing some low t symptoms like lowered mood and increased sensitivity to cold like muscle soreness but it might be because it got colder and im kinda sick

1 Like

stopped counting the days but i seem to be fully healed with occasional very slight soft hard but that seems to be it and i thi the last time i had it was because of the heavy drinking ive done the day before

1 Like

One possible way to prevent crashing might be to reduce finasteride’s dose very gradually but if you stopped it already, unfortunately, you crashed, everyone has different genetics so hopefully your sides will go away overtime

yeah i wish i tought of that seems like im crashing again right now but if i remember correctly the things sides fully go away after 3 months so im being hopeful untill then

I never crashed. Or I crashed immediately after taking the pill, I don’t know how you’d want to frame it. The sides came immediately and while I partly recovered, I don’t know if that’s getting used to things or actual improvement. Tend to believe the former.

16 days later since the last post and morning wood has been a regular for me and my libido andanxiety got much better but i still get highs and crashes for example i was good for 3 days but yesterday i got soft hards again but other than that im pretty much good i expect theese to go away soon